# SDR CA000110050

- Difficulty date: January 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 8,542 hours
- Engine: Lyc O320E3D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Line
- Part number: 68759
- Condition: Worn
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ROD THAT SECURES FRONT AND REAR BAFFLES LOST ORIENTATION DUE TO LOOSE RETENSION NUTS. THIS CAUSED FRETTING OF ROD ON OIL TUBE.
